Factorization of Symplectic Matrices into Elementary Factors

Björn Ivarsson, Frank Kutzschebauch, Erik Løw

Research output: Contribution to journalArticleScientificpeer-review

16 Downloads (Pure)

Abstract

We prove that a symplectic matrix with entries in a ring with Bass stable rank one can be factored as a product of elementary symplectic matrices. This also holds for null-homotopic symplectic matrices with entries in a Banach algebra or in the ring of complex valued continuous functions on a finite dimensional normal topological space.
Original languageEnglish
Pages (from-to)1963-1970
JournalProceedings of the American Mathematical Society
Volume148
DOIs
Publication statusE-pub ahead of print - 2019
MoE publication typeA1 Journal article-refereed

Fingerprint Dive into the research topics of 'Factorization of Symplectic Matrices into Elementary Factors'. Together they form a unique fingerprint.

Cite this